MAUDE Adverse Event Report: ZIMMER GMBH INVERS/REVERS SCR SYST 4.5-36; IMPLANT, TRAUMA

ZIMMER GMBH INVERS/REVERS SCR SYST 4.5-36; IMPLANT, TRAUMA
Catalog Number 0104223036
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: invers/revers scr, #item: 0104223036, #lot: 2823876.Tm rvs base plt, #item: 00-4349-015-00, #lot: 63799890.36mm vit e liner +0mm, #item: 00-4350-036-00, #lot: 64054234.Therapy date : (b)(6) 2025.G2: foreign report source japan.Attempts have been made to gather all product identification information, and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately 6 years post-implantation due to pain and tmr loosening.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No additional event information.
 
Additional Manufacturer Narrative
Follow up report (b)(4).Updated:b4,b5,d2,g1,g3,g6,h1,h2,h3,h6 no product was returned or pictures provided; a product evaluation could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Medical records were provided and reviewed by a health care professional.Review of the available the information provided for this reported event refers a tendency of dislocation of the shoulder implant and pain.The screws reported in this complaint are not involved in the dislocation event, but their involvement in the onset of pain cannot be excluded.Based on the available information, a relation between the onset of pain and the involvement of the screw cannot be confirmed, and a definitive root cause for the reported event cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
INVERS/REVERS SCR SYST 4.5-36
Common Device Name
IMPLANT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22020005
Report Number0009613350-2025-00373
Device Sequence Number8779031
Product Code PHX
UDI-Device Identifier00889024483040
UDI-Public(01)00889024483040(17)230331(10)2937875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2023
Device Catalogue Number0104223036
Device Lot Number2937875
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown